The Hochschild cohomology ring of the singular cochain algebra of a space  [ L’anneau de cohomologie de Hochschild des cochaînes singulières d’un espace ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 5, pp. 1779-1805.

Nous déterminons la structure d’algèbre sur la cohomologie de Hochschild des cochaînes singulières à coefficients dans un corps d’un espace dont la cohomologie est une algèbre polynômiale. Un calcul de cohomologie de Hochschild à l’aide d’une suite spectrale est aussi décrit. En particulier, quand le corps sous-jacent est de caractéristique deux, nous déterminons la structure d’algèbre de Batalin-Vilkovisky bigraduée associée à la cohomologie de Hochschild des cochaînes singulières d’un espace dont la cohomologie est une algèbre extérieure.

We determine the algebra structure of the Hochschild cohomology of the singular cochain algebra with coefficients in a field on a space whose cohomology is a polynomial algebra. A spectral sequence calculation of the Hochschild cohomology is also described. In particular, when the underlying field is of characteristic two, we determine the associated bigraded Batalin-Vilkovisky algebra structure on the Hochschild cohomology of the singular cochain on a space whose cohomology is an exterior algebra.

Reçu le : 2010-05-31
Révisé le : 2010-12-14
Accepté le : 2011-02-08
DOI : https://doi.org/10.5802/aif.2658
Classification : 16E40,  16E45,  55P35
Mots clés: Cohomologie de Hochschild, cochaînes singulières, algèbre de Batalin-Vilkovisky, résolution de Koszul-Tate.
@article{AIF_2011__61_5_1779_0,
     author = {Kuribayashi, Katsuhiko},
     title = {The Hochschild cohomology ring of the singular cochain algebra of a space},
     journal = {Annales de l'Institut Fourier},
     pages = {1779--1805},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {5},
     year = {2011},
     doi = {10.5802/aif.2658},
     zbl = {1279.16009},
     mrnumber = {2961840},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2011__61_5_1779_0/}
}
Kuribayashi, Katsuhiko. The Hochschild cohomology ring of the singular cochain algebra of a space. Annales de l'Institut Fourier, Tome 61 (2011) no. 5, pp. 1779-1805. doi : 10.5802/aif.2658. https://aif.centre-mersenne.org/item/AIF_2011__61_5_1779_0/

[1] Avramov, L. L.; Buchweitz, R. -O.; Iyengar, S. B.; Miller, C. Homology of perfect complexes, Adv. Math., Tome 223 (2010), pp. 1731-1781 (arXiv: math.AC/0609008v2) | Article | MR 2592508 | Zbl 1186.13006

[2] Benson, D.; Iyengar, S. B.; Krause, H. Local cohomology and support for triangulated categories, Ann. Sci. Éc. Norm. Supér, Tome 41 (2008), pp. 573-619 | Numdam | MR 2489634 | Zbl 1171.18007

[3] Benson, S. B. D.and Iyengar; Krause, H. Stratifying triangulated categories, preprint, (2009)

[4] Buchweitz, R. -O.; Flenner, H. Global Hochschild (co-)homology of singular spaces, Advances in Math., Tome 217 (2008), pp. 205-242 | Article | MR 2357326 | Zbl 1140.14015

[5] Buchweitz, R. -O.; Green, E. L.; Snashell, N.; Solberg, Ø. Multiplicative structures for Koszul algebras, preprint (2005) (arXiv.org/abs/math/0508177)

[6] Chas, M.; Sullivan, D. String topology, preprint (1999) (arXiv.org/abs/math/9911159, to appear in Ann. of Math)

[7] Cibils, C.; Solotar A. The Buenos Aires Cyclic Homology Group Cyclic homology of algebras with one generator, K-theory, Tome 5 (1991), pp. 51-69 | Article | MR 1141335 | Zbl 0743.13008

[8] Cohen, R. Multiplicative properties of Atiyah duality, Homology Homotopy Appl., Tome 6 (2004), pp. 269-281 | MR 2076004 | Zbl 1072.55004

[9] Cohen, R. L.; Jones, J. D. S. A homotopy theoretic realization of string topology, Math. Ann., Tome 324 (2001), pp. 773-798 | Article | MR 1942249 | Zbl 1025.55005

[10] Félix, Y.; Halperin, S.; Thomas, J. -C. Gorenstein spaces, Adv. in Math., Tome 71 (1988), pp. 92-112 | Article | MR 960364 | Zbl 0659.57011

[11] Félix, Y.; Halperin, S.; Thomas, J. -C. Adams’ cobar equivalence, Trans. Amer. Math. Soc., Tome 329 (1992), pp. 531-549 | Article | MR 1036001 | Zbl 0765.55005

[12] Félix, Y.; Halperin, S.; Thomas, J. -C. Differential graded algebras in topology, I.M. James (Ed.) (Handbook of Algebraic Topology), Elsevier, Amsterdam, 1995, pp. 829-865 | MR 1361901 | Zbl 0868.55016

[13] Félix, Y.; Halperin, S.; Thomas, J. -C. Rational Homotopy Theory, Graduate Texts in Mathematics, Tome 205, Springer-Verlag, 2011 | MR 1802847 | Zbl 0961.55002

[14] Félix, Y.; Menichi, L.; Thomas, J. -C. Gerstenhaber duality in Hochschild cohomology, J. Pure Appl. Algebra, Tome 199 (2005), pp. 43-59 | Article | MR 2134291 | Zbl 1076.55003

[15] Félix, Y.; Thomas, J. -C. Rational BV-algebra in string topology, Bull. Soc. Math. France, Tome 136 (2008), pp. 311-327 | Numdam | MR 2415345 | Zbl 1160.55006

[16] Félix, Y.; Thomas, J. -C. String topology on Gorenstein spaces, Math. Ann., Tome 345 (2009), pp. 417-452 | Article | MR 2529482 | Zbl 1204.55008

[17] Félix, Y.; Thomas, J. -C.; Vigué-Poirrier, M. The Hochschild cohomology of a closed manifold, Publ. Math. Inst. Hautes Études Sci., Tome 99 (2004), pp. 235-252 | Numdam | MR 2075886 | Zbl 1060.57019

[18] Félix, Y.; Thomas, J. -C.; Vigué-Poirrier, M. Rational string topology, J. Eur. Math. Soc. (JEMS), Tome 9 (2007), pp. 123-156 | MR 2283106 | Zbl 1200.55015

[19] Getzler, E.; Jones, J. D. S. A -algebras and the cyclic bar complex, J. Eur. Math. Soc. (JEMS), Tome 34 (1990), pp. 256-283 | MR 1046565 | Zbl 0701.55009

[20] Halperin, S.; Lemaire, J. -M. Notions of category in differential algebra, Algebraic Topology: Rational Homotopy (Springer Lecture Notes in Math.) Tome 1318, Springer, Berlin, New York, 1988, pp. 138-154 | MR 952577 | Zbl 0656.55003

[21] Han, Y.; Xu, Y. Hochschild (co)homology of exterior algebras, Comm. Algebra, Tome 35 (2007), pp. 115-131 | MR 2287555 | Zbl 1121.16009

[22] Holm, T. Hochschild cohomology rings of algebras k[X]/(f), Beiträge Algebra Geom., Tome 41 (2000), pp. 291-301 | MR 1745598 | Zbl 0961.13006

[23] Jones, J. D. S. Cyclic homology and equivariant homology, Invent. Math., Tome 87 (1987), pp. 403-423 | Article | MR 870737 | Zbl 0644.55005

[24] Jørgensen, P. Auslander-Reiten theory over topological spaces, Comment. Math. Helv., Tome 79 (2004), pp. 160-182 | Article | MR 2031704 | Zbl 1053.55010

[25] Jørgensen, P. The Auslander-Reiten quiver of a Poincaré duality space, Algebr. Represent. Theory, Tome 9 (2006), pp. 323-336 | Article | MR 2250650 | Zbl 1123.55005

[26] Kaufmann, R. M. A proof of a cyclic version of Deligne’s conjecture via cacti, Math. Res. Lett., Tome 15 (2008), pp. 901-921 | MR 2443991 | Zbl 1161.55001

[27] Kaufmann, R. M. Moduli space actions on the Hochschild co-chains of a Frobenius algebra. II. Correlators, J. Noncommut. Geom., Tome 2 (2008), pp. 283-332 | Article | MR 2411420 | Zbl 1169.55005

[28] Kraines, D.; Schochet, C. Differentials in the Eilenberg-Moore spectral sequence, J. Pure Appl. Algebra, Tome 2 (1972), pp. 131-148 | Article | MR 300285 | Zbl 0237.55016

[29] Kuribayashi, K. On the mod p cohomology of the spaces of free loops on the Grassmann and Stiefel manifolds, J. Math. Soc. Japan, Tome 43 (1991), pp. 331-346 | Article | MR 1096437 | Zbl 0729.55010

[30] Kuribayashi, K. On the levels of spaces and topological realization of objects in a triangulated category, preprint (2010)

[31] Kuribayashi, K. Upper and lower bounds of the (co)chain type level of a space, preprint (2010) (arXiv: math.AT/1006.2669)

[32] Linckelmann, M. On the graded centers and block cohomology, Proc. Edinburgh Math. Soc, Tome 52 (2009), pp. 489-514 | Article | MR 2506402 | Zbl 1208.20008

[33] Menichi, L. Batalin-Vilkovisky algebra structures on Hochschild cohomology, Bull. Soc. Math. France, Tome 137 (2009), pp. 277-295 | Numdam | MR 2543477 | Zbl 1180.16007

[34] Menichi, L. String topology for spheres, With an appendix by Gerald Gaudens and Menichi, Comment. Math. Helv., Tome 84 (2009), pp. 135-157 | MR 2466078 | Zbl 1159.55004

[35] Merkulov, S. A. De Rham model for string topology, Int. Math. Res. Not. (2004) no. 55, pp. 2955-2981 | Article | MR 2099178 | Zbl 1066.55008

[36] Mimura, M.; Toda, H. Topology of Lie groups I, Translations of Mathematical Monographs, Tome 91, American Mathematical Society, Providence, RI, 1991 | MR 1122592 | Zbl 0743.22012

[37] Munkholm, H. J. The Eilenberg-Moore spectral sequence and strongly homotopy multiplicative maps, J. Pure Appl. Algebra, Tome 5 (1974), pp. 1-50 | Article | MR 350735 | Zbl 0294.55011

[38] Rouquier, R. Dimensions of triangulated categories, J. K-Theory, Tome 1 (2008), pp. 193-256 | Article | MR 2434186 | Zbl 1165.18008

[39] Sanada, K. On the Hochschild cohomology of crossed products, Comm. Algebra, Tome 21 (1993), pp. 2727-2748 | Article | MR 1222741 | Zbl 0783.16007

[40] Schmidt, K. Families of Auslander-Reiten components for simply connected differential graded algebras, Math. Z., Tome 426 (2010), pp. 43-62 | Article | MR 2564931 | Zbl pre05671528

[41] Siegel, S. F.; Witherspoon, S. J. The Hochschild cohomology ring of a group algebra, Proc. London Math. Soc. (3), Tome 79 (1999), pp. 131-157 | Article | MR 1687539 | Zbl 1044.16005

[42] Smith, L. On the characteristic zero cohomology of the free loop space, Amer. J. Math., Tome 103 (1981), pp. 887-910 | Article | MR 630771 | Zbl 0475.55004

[43] Smith, L. The Eilenberg-Moore spectral sequence and mod 2 cohomology of certain free loop spaces, Illinois J. Math., Tome 28 (1984), pp. 516-522 | MR 748960 | Zbl 0538.57025

[44] Snashall, N.; Solberg, Ø. Support varieties and Hochschild cohomology ring, Proc. London Math. Soc. (3), Tome 88 (2004), pp. 705-732 | Article | MR 2044054 | Zbl 1067.16010

[45] Thomas, T.; Zeinalian, M. Infinity structure of Poincaré duality spaces, Appendix A by Dennis Sullivan, Algebr. Geom. Topol., Tome 7 (2007), pp. 233-260 | MR 2308943 | Zbl 1137.57025

[46] Tradler, T. The Batalin-Vilkovisky algebra on Hochschild cohomology induced by infinity inner products, Ann. Inst. Fourier, Tome 58 (2008), pp. 2351-2379 | Article | Numdam | MR 2498354 | Zbl 1218.16004

[47] Yang, T. A Batalin-Vilkovisky algebra suructure on the Hochschild cohomology of truncated polynomials, preprint, (2007)